Go to Naturalis.nl

Search results

Query: ISSN: "00240672"

AuthorA. Pauly
TitleCatalogue of the sub-Saharan species of the genus Seladonia Robertson, 1918, with description of two new species (Hymenoptera: Apoidea: Halictidae)
JournalZoologische Mededelingen
Volume82
Year2008
Issue36
Pages391-400
ISSN00240672
KeywordsSeladonia; Halictidae; sub-Saharan Africa; lectotype designation; new species
AbstractThis paper is a synonymic catalogue of the 18 species of the genus Seladonia Robertson, 1918 (Apoidea: Halictidae) from sub-Saharan Africa. Two new species are described: S. cyanella spec. nov., a small blue endemic species of the Yemeno-Erythrean area^S. kuhlmanni spec. nov., an endemic species of the species rich South African Karoo. Lectotypes are designated for Halictus atroviridis Cameron, 1906, H. capensis Friese, 1909, H. jucundus Smith, 1853 and H. chalybaeus Friese, 1925.
Classification42.75
Document typearticle
Download paperpdf document http://www.repository.naturalis.nl/document/107603